# SDR MALA954542

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 3460 - IN CRUISE FLIGHT TO MSP, THE LEFT GEAR INTRANSIT LIGHT ILLUMINATED IN LIGHT TURBULENCE WITH THE GEAR UP AND LOCKED.  THE AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED A POSITION SWITCH. SYSTEM OPERATED SATISFACTORILY.  (M)
